Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

24 People found this comment helpful

I've been taking this for 7 months, and have thankfully had a handful of migraines in that time. So it's done its job. My neuro and I have juggled around dosage, and I'm at 100mg at bed. I was at first willing to live with the tingling hands and feet (bananas help, or any extra potassium) and I thought I could overcome the "slowness". But I couldn't. I can't live in this fog anymore. I struggle fo...

Most voted negative review

7 People found this comment helpful

DO NOT GO ON THIS MEDICATION, I was prescribed this medication for migraines and it has completely ruined my life. When I was on topiramate my arms and legs would go numb and I could not move them, I started to halucinate and have all kinds of mental problems. I also stopped being able to get an erection and lost all sexual feelings what so ever, including acheiving an orgasm. I also developed ...

Shared reviews and ratings

Grimm_K | 25-34 | On medication for 2 to less than 5 years | Patient
7/16/2019
Condition: Migraine Prevention
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have suffered from migraines since I was a child; this medication was a godsend. Yes, I suffered from a few side-effects like occasional numbs and tingling in my hands and feet, but the migration free days made it all worth it.

Report this postFill 3Created with Sketch.
Helpmeplease | 65-74 | On medication for 2 to less than 5 years | Patient
8/30/2017
Condition: Migraine Prevention
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have had debilitating migraines for about two years. My doctor prescribed Topiramate to help prevent them. It did, for about two weeks. Then I believe it lessened the pain when I did get them. Now, it does nothing, except give me numbness in my hands, difficulty sleeping and failure to annunciate words. Almost nobody can understand me when I speak, at times. I actually believe it has made my migraines more intense, longer duration and more frequent. I'm glad to see some people have had success. I have quit taking it.

Report this postFill 3Created with Sketch.
Gotmylifeback! | 45-54 | On medication for 1 to 6 months | Patient
7/31/2017
Condition: Migraine Prevention
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

TOXIC! Stay away from this medicine! Immediately I had numbness in my hands, feet, and face (one sided). Dizziness, lack of coordination (could not walk down a hall without touching the wall), slurred speech, inability to find my words, crying spells, shooting pains in the bottom of my feet, painful muscles when trying to reach for items on my desk. Docs were testing me for stroke and MS! Ironically I still had break through headaches so I stopped taking this med - and Voila! my nightmare ended! All these symptoms went away. Terrible, miserable side effects!!

Report this postFill 3Created with Sketch.
James | 45-54 | On medication for 2 to less than 5 years | Patient
3/28/2017
Condition: Migraine Prevention
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Chronic pain for 30 years and migraines a few times a week for many reasons. Migraine sufferers understand that anything is worth trying out. This has saved my life! Weight loss is a bonus!

Report this postFill 3Created with Sketch.
Carol | 45-54 | Female | On medication for 1 to 6 months | Patient
1/11/2017
Condition: Migraine Prevention
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I'm 52 and have had migraines for 7 years. I've tried all of the treatments from Botox, to all of the medications, massage, accupuncture and nothing has worked nearly as well as taking this medicine to prevent the migraines. Now when I start to get a migraine I take Cafragot immediately and together am able to function. My migraines are due to menopause and I am not able to take HRT. So this combo is ia lifesafer.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More